American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J60) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 31 to 31 of 31 found      Go to page: 1 2

[31] Melvyn S. Berger and Martin Schechter. $L_p$ embedding and nonlinear eigenvalue problems for unbounded domains. Bull. Amer. Math. Soc. 76 (1970) 1299-1302. MR 0267392.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 31 of 31 found      Go to page: 1 2